# SDR AALA202403055842

- Difficulty date: February 24, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 34,700 hours, 14,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 141A52204
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR AFT GIRT BAR TIEDOWN LOCATED AT BS 344 AND LBL 64. REPLACED TIEDOWN PER AARD 51-00-05-1.
